# SDR TWAA9804601

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54333
- Make and model: Boeing 727231
- Aircraft serial: 20460
- Engine: Pwa JT8D9A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 3782017
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

DFW - FLT 178 - NR 1 ENGINE FAILED AT APPROX 1200 FEET DURING TAKEOFF.  ENGINE SPOOLED DOWN.  RETURNED TO DFW.  FUEL PUMP FAILURE. REPLACED FUEL PUMP AND JFC.  (M)
